Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Producing 3D Ricci flows with nonnegative Ricci curvature via singular Ricci flows

Yi Lai

Geometry & Topology 25 (2021) 3629–3690
Bibliography
1 R H Bamler, E Cabezas-Rivas, B Wilking, The Ricci flow under almost non-negative curvature conditions, Invent. Math. 217 (2019) 95 MR3958792
2 R H Bamler, B Kleiner, Ricci flow and diffeomorphism groups of 3–manifolds, preprint (2017) arXiv:1712.06197
3 R H Bamler, B Kleiner, Uniqueness and stability of Ricci flow through singularities, preprint (2017) arXiv:1709.04122
4 L Bessières, G Besson, S Maillot, Ricci flow on open 3–manifolds and positive scalar curvature, Geom. Topol. 15 (2011) 927 MR2821567
5 S Brendle, Ancient solutions to the Ricci flow in dimension 3, Acta Math. 225 (2020) 1 MR4176064
6 E Cabezas-Rivas, B Wilking, How to produce a Ricci flow via Cheeger–Gromoll exhaustion, J. Eur. Math. Soc. 17 (2015) 3153 MR3429162
7 X Cao, Q S Zhang, The conjugate heat equation and ancient solutions of the Ricci flow, Adv. Math. 228 (2011) 2891 MR2838064
8 B L Chen, Strong uniqueness of the Ricci flow, J. Differential Geom. 82 (2009) 363 MR2520796
9 B L Chen, G Xu, Z Zhang, Local pinching estimates in 3–dim Ricci flow, Math. Res. Lett. 20 (2013) 845 MR3207356
10 B Chow, S C Chu, D Glickenstein, C Guenther, J Isenberg, T Ivey, D Knopf, P Lu, F Luo, L Ni, The Ricci flow : techniques and applications, III : Geometric-analytic aspects, 163, Amer. Math. Soc. (2010) MR2604955
11 C B Croke, H Karcher, Volumes of small balls on open manifolds: lower bounds and examples, Trans. Amer. Math. Soc. 309 (1988) 753 MR961611
12 R S Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geometry 17 (1982) 255 MR664497
13 R S Hamilton, Four-manifolds with positive curvature operator, J. Differential Geom. 24 (1986) 153 MR862046
14 H J Hein, A Naber, New logarithmic Sobolev inequalities and an 𝜖–regularity theorem for the Ricci flow, Comm. Pure Appl. Math. 67 (2014) 1543 MR3245102
15 B Kleiner, J Lott, Notes on Perelman’s papers, Geom. Topol. 12 (2008) 2587 MR2460872
16 B Kleiner, J Lott, Singular Ricci flows, I, Acta Math. 219 (2017) 65 MR3765659
17 B Kleiner, J Lott, Singular Ricci flows, II, from: "Geometric analysis" (editors J Chen, P Lu, Z Lu, Z Zhang), Progr. Math. 333, Springer (2020) 137 MR4181000
18 Y Lai, Ricci flow under local almost non-negative curvature conditions, Adv. Math. 343 (2019) 353 MR3881661
19 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, 3, Amer. Math. Soc. (2007) MR2334563
20 L Ni, A note on Perelman’s LYH-type inequality, Comm. Anal. Geom. 14 (2006) 883 MR2287149
21 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
22 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math/0307245
23 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math/0303109
24 P Petersen, Riemannian geometry, 171, Springer (2006) MR2243772
25 W X Shi, Deforming the metric on complete Riemannian manifolds, J. Differential Geom. 30 (1989) 223 MR1001277
26 M Simon, P M Topping, Local mollification of Riemannian metrics using Ricci flow, and Ricci limit spaces, Geom. Topol. 25 (2021) 913 MR4251438
27 P M Topping, Ricci flow and Ricci limit spaces, from: "Geometric analysis" (editors M J Gursky, A Malchiodi), Lecture Notes in Math. 2263, Springer (2020) 79 MR4176659